Variational approach to real-time evolution of Yang-Mills gauge fields on the lattice


Journal Article

Applying a variational method to a gaussian wave ansatz, we have derived a set of semi-classical evolution equations for SU(2) lattice gauge fields, which take the classical form in the limit of a vanishing width of the gaussian wave packet. These equations are used to study the quantum effects on the classical evolutions of the lattice gauge fields. © 1994.

Full Text

Duke Authors

Cited Authors

  • Gong, C; Müller, B; Biró, TS

Published Date

  • February 28, 1994

Published In

Volume / Issue

  • 568 / 4

Start / End Page

  • 727 - 744

International Standard Serial Number (ISSN)

  • 0375-9474

Digital Object Identifier (DOI)

  • 10.1016/0375-9474(94)90357-3

Citation Source

  • Scopus